# SDR 99ZZZX4220

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25339
- Make and model: Cessna 152
- Aircraft serial: 15280603
- Engine: Lyc O235L2C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A DETAILED INSPECTION OF BRACKET, PN 0432004-9, CRACKS WERE FOUND ALONG TOP PART OF BRACKET ON THE WELD AREA, ONE CRACK 2 INCHES LONG,THE OTHER CRACK, 1.25 INCHES LONG.  ALSO, CRACKS WERE FOUND ALONG RIVNUT HOLES AND BOLT HOLE ON THE MAJORITY OF THE BOLT HOLES.  INSPECTED SEVERAL BRACKETS FROM SALVAGE YARDS AND ALL OF THEM WERE CRACKED.  ALL CRACKS WERE HIDDEN.  SUBMITTER STATED BRACKET MUST BE REMOVED, CLEANED, AND ZYGLO.
